I took suboxone for a year and tapered off to 2mg about two weeks ago than quit. Wd's set in a couple days later and I wanted to feel good so I started to take some methadone for about ten days everyother day about 50 mg. My question is... Will that methadone that I have been taking cut out the time I would of detoxed from suboxone and now that I have been on methadone every other day will I get dope sick from that now. Its been three days and I feel okay so far but dread what could be coming. I appreciate any advice or knowledge that you could share.
Unfortunately, methadone is another opiate and is long acting so you'll probably begin feeling the withdrawals in the next 24 hours. Since it is day 3 without any problems you may get lucky and get off lightly as you had decreased to 25 mg a day of methadone and for only a short while.
I pray you have this problem beat. Addiction can be a sly foe.
Welcome to the site. I am going to give you some advice and I hope you take it but first I'll answer your question. You are still going to have withdrawal because the natural pain relieving system in the brain is still crashed but you are taking the methadone and that is still sitting on the recptor sites. If you had tapered the suboxone down further and then jumped, you would have been ok. I know there is little info on getting off subs, but it can be done. Basically you are treating one opiate replacement withdrawal with another opiate replacement, and that is not going to reboot the natural pain relieving system in the brain. I am not fussing at you, just trying to help you undstand what is going on. My suggestion is to contact your subs dr and start back at 2 mgs and taper off. If you will click my avatar, you can read my profile story and perhaps it might give you some tips on how to properly get off suboxone, i came off withdrawal free and am now 13 months off and fine. I listed all tips I used in there too. Patti
I been on hydrocodone for two years my first day off them was hell!!! Felt like i was going to go in shock or pass out .. fatigue ... I'm doing ok my second day i went from 6-7 pills a day now i tryed one pill and I'm ok with that for today in I'm going to try like one pill a day or every two days to help me wheen off .. any suggestions on if I'm doing it right because its to hard oN the physical dependence.. my number is. 8642933228 it will b a good help if someone could talk to me text me i just need help.. i have 300 lortabs and I'm not trying to take them thinking about throwing them in the trash .. someone help!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2009 • 85 answers
Posted 13 Feb 2010 • 5 answers
Posted 4 Jul 2010 • 6 answers
Posted 18 Jun 2011 • 2 answers
Posted 26 Jul 2011 • 4 answers